Hello everyone I'm Mark from okc - Welcome to the myDaVita Kidney Disease and Dialysis Forums

Announcement

Announcement Module
Collapse
No announcement yet.

Hello everyone I'm Mark from okc

Page Title Module
Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Hello everyone I'm Mark from okc

    I have stage 4 pkd and would like to speak to others about the nerve pain I am experiencing in my feet and hands.

  • #2
    Hi Mark, I don't have nerve pain, but I do have arthritis in my feet so I can empathize a little. Sorry you are experiencing such a awful side effect.

    Comment


    • #3
      I have CKD and no feeling on the bottom of my feet. I have heard that PKD is very painful, good luck in the future.

      Comment


      • #4
        Mark, I am also having troubles with nerve pain and my leg and feet are extremely cold upon leaving dialysis. Are you having any difficulty with cold hands and feet?

        Comment


        • #5
          My Dr. prescribed Lyrica about 8 days ago and it really appears to be working.I actually had no pain while wearing shoes this week. Sometimes I feel like my Dr. Is not listening to me especially because I have been telling him about the pain for almost nine months. I believe the only reason he acted on this was because I had such pain in my legs that I couldn't sit down in his exam room.

          Comment


          • #6
            I am not on dialysis. The feet actually were feeling like they were burning at night when I tried to sleep

            Comment


            • #7
              Originally posted by MarkOK1 View Post
              I am not on dialysis. The feet actually were feeling like they were burning at night when I tried to sleep
              Does your Dr get a kickback for getting people on dialysis? Because taking Lyrica is a great way to damage your kidneys. According to the FDA anyone with any type of kidney problems should avoid taking Lyrica.

              http://www.fda.gov/downloads/Drugs/D.../UCM152825.pdf

              3rd page down the PDF article.

              This drug has more side effects than a politician has lies.
              Last edited by Loganwon; 12-10-2015, 11:03 PM.

              Comment


              • #8
                This is a confusing site to operate. The question I would to to ask is what percentage of renal failures is do to diabetes. The only info I have found is 2011 data that is regurgitated 2005 study. Is this secret stuff or have they stopped updating.

                Comment


                • #9
                  Originally posted by ricada46 View Post
                  This is a confusing site to operate. The question I would to to ask is what percentage of renal failures is do to diabetes. The only info I have found is 2011 data that is regurgitated 2005 study. Is this secret stuff or have they stopped updating.
                  Most of the articles I have read at numerous sites say 40-44% are due to diabetes.

                  Comment


                  • #10
                    Originally posted by MarkOK1 View Post
                    I am not on dialysis. The feet actually were feeling like they were burning at night when I tried to sleep
                    High blood pressure and diabetes are two things that can cause burning feet. Burning feet
                    Although it can have a number of causes, a burning sensation of the feet is frequently caused by diminished circulation.

                    Comment

                    Back to Top
                    Working...
                    X